# SDR NACA2024052000001

- Difficulty date: May 20, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 75,487 hours, 19,109 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 38760354
- Part serial: 923762
- Condition: Failed
- Location: Apu Pneumatic
- Part time: 1,447 hours, 3,585 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU PNEUMATIC AIR NOT WORKING. DEFERRED PER MEL 49-11-01-A. PERFORMED FIM FAULT TREE 49-11-987. FOUND P2 SENSOR FAILED. REMOVED AND REPLACED P2 SENSOR, TEST OK IAW AMM 49-61-04.
